Fexo-D Tab 60mg-120mg 10’s

Fexo-D Tab 60mg-120mg 10’s

Fexo-D Tab 60mg-120mg 10's

Fexo-D Tab 60mg-120mg 10’s

118.00

Out of stock

118.00


Pack Size: 1x10s tablet


Composition: Fexofenadine (60mg)


Pharmaceutical form: Tablets


Brand Name: [button link=”https://www.almishkat.pk/product-category/brand-companies/HILTON-PHARMA-PVT-LTD/” color=”purple” newwindow=”yes”] HILTON PHARMA PVT LTD[/button]


Availability: Out of stock

Description

Fexo-D Tab 60mg-120mg 10’s

Fexo-D Tab 60mg-120mg 10’s is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. Fexofenadine is classed as a non-drowsy antihistamine, but some people still find it makes them feel quite sleepy. Common side effects include headaches, feeling sleepy, dry mouth, feeling sick, and dizziness.

The recommended dose is one tablet (180 mg) daily. Take your tablet with water before a meal. This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours. If you take too many tablets, contact your doctor or the nearest hospital emergency department immediately. In general, fexofenadine takes about one hour to take effect, though this may be affected by the choice of dosage form and the presence/absence of certain foods.

Can be taken once a day. May be given daily on a regular basis when allergens are most prevalent. Fexofenadine is approved for use in children older than 6 months with chronic urticaria and those older than two years with seasonal allergic rhinitis. Fexofenadine has a high margin of safety and is also well-tolerated in subjects with renal or hepatic impairment, in children and the elderly. No clinically significant drug interactions have been identified.

Uses

This medication is used for treating symptoms of seasonal allergy such as the runny nose, itching, irritated nasal passageway, sneezing, watery eyes, etc.

Side Effects

Patients using this medication may at times experience headache, throat irritation, drowsiness, and viral infections. If you experience any of these symptoms for a long period of time, consult your doctor immediately.

When Not To Use

This medication is not recommended to be used in children under 12 years. Patients with severe renal impairment.

Reviews

There are no reviews yet.


Be the first to review “Fexo-D Tab 60mg-120mg 10’s”

has been added to your cart:
Checkout